# SDR ASOA201712045244

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Part number: SH670392413
- Condition: Cracked
- Location: Fairing
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE FORWARD DIAPHRAGM P/N SH670-39241-3 AT FS 909.00 LBL 17.63 IS CRACKED AT JOGGLE. REPAIRED WING TO FUSELAGE AFT FAIRING SUP FS 909.00, LBL 17.63 & (OR) RBL 17.63 IAW REO 670-53-82-478 REV A. REO 670-53-82-519 HAS BEEN ACCOMPLISHED.
